# SDR AALA201909119001

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 73,683 hours, 9,646 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 1021A
- Condition: Failed
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EQUIP COOLING FAN R MESSAGE SHOWN. SOME ELECTRICAL BURNING SMELL IN COCKPIT. MAINTENANCE REPLACED RT EQUIPMENT COOLING SUPPLY FAN IAW AMM 21-27-03. OPS CHECK GOOD. NO FURTHER ODORS NOTED.
